Snowcross World Championship in English Snowcross World Championship kotisivut Suomeksi
Snowcross World Championship Jyväskylässä 2016
Our latest news Information for competitors Information for public Information for media Snowmobile & Exhibition Our sponsors and partners Contact us for more information
 
Welcome to Jyväskylä - Realm of motorsport
 
Highslide JS
 
Snowcross World Championship Jyväskylässä!
 
Highslide JS
 
Click and view the arena
 
Snowcross World Championship event is to be driven in Jyväskylä!

Snowmobile racing Snowcross World Championship event is to be driven in Finland at 11th-12th March 2016. Exact event location is better known from World Rally Championship series where the Paviljonki area is known as service park and headquarters of the Worlds' Best Rally.

Previously the Snowcross World Championship event has been driven approximately 150kms west from Jyväskylä in a town called Tuuri. A year ago the location started to change to Jyväskylä.

- A year ago we were in a cruice which was organized by Finnish Motorcycling Federation and there we had a discussion about organizing the Snowcross World Championship event. Previously this fabulous event was driven in Tuuri but since they were unable to organize the event due to lack of snow we decided to give it a shot, project manager Kari Huuskonen tells.

- The event is organized by Jyväskylän Moottoriurheilijat association and we have a very good arena because we can use same facilities as World Rally Championship series uses. Our aim was to organize a Supermoto event in this same arena in Summer 2016 but when we got this change to organize Snowcross World Championship event we decided to take action, Huuskonen continues.

FIM Snowcross World Championship competitors
2. Nisse Kjellström, SWE, Polaris
3. Filip Eriksson, SWE, Ski-Doo
4. Viktor Hertén, FIN, Lynx
5. Oskar Norum, SWE, Ski-Doo
6. Johan Eriksson, SWE, Lynx
8. Alexander Berglund, SWE, Arctic Cat
11. Kristoffer Holm, NOR, Polaris
14. Marcus Dorsch, SWE, Ski-Doo
17. Adam Renheim, SWE, Ski-Doo
21. Adam Öhman, SWE, Lynx
22. Magnus Reiten, NOR, Lynx
23. Kalle Saarelainen, FIN, Arctic Cat
24. Filip Öhman, SWE, Lynx
31. Jonas Östbyhaug, NOR, Polaris
58. Matti Määttä, FIN, Arctic Cat
60. David Reponen, SWE, Arctic Cat
75. Martin Moland, NOR, Arctic Cat
98. Marius Nord, NOR, Ski-Doo
106. Juha Hurskainen, FIN, Polaris
112. Jarno Hietalahti, FIN, SKi-Doo
128. Aki Pihlaja, FIN, Lynx
227. Jere Tynkkynen, FIN, Lynx
399. Juuso Loukko, FIN, Lynx
555. Eetu Karjalainen, FIN, Arctic Cat

FIM Women's Snowcross World Cup competitors
3. Matilda Norberg, SWE, Ski-Doo
4. Linn Sjöberg, FIN, Lynx
9. Ronja Renheim, SWE, Ski-Doo
11. Elvira Lindh, SWE, Arctic Cat
20. Noora Kursu, FIN, Arctic Cat
23. Matilda Johansson, SWE, Polaris
78. Marte Lunden, NOR, Ski-Doo
79. Emilia Dahlgren, SWE, Lynx
90. Leena Hiltunen, FIN, Lynx
93. Malene Andersen, NOR, Arctic Cat
115. Jenny Lundström, SWE, Lynx
179. Victoria Kirkhus, NOR, Polaris
311. Marica Renheim, SWE, Ski-Doo

Snowcross World Championship arena is World Rally Championship service park

Highslide JS
In these, but much more winterish scene the event is to be driven at March 2016
 
World Rally Championship Finland event location is Jyväskylä and its' Paviljonki. In March 2016 the arena is transformed to Snowcross World Championship location.

There are 600 metres of circuit to be build in the service park and it includes all desired actions: tight corners, bends, fast accelerations and of course jumps which everybody loves!

In Friday the riders measure their skills in practice sessions as Saturday is the main day for the event. The day starts with qualifying and continues to semi-finals and finals. Intensive competition day offers lots of action for all spectators from children to adults!

Ticket sales are underway as internet sales in:
http://www.lippuagentti.fi/event/view?id=1937

Timetable Friday 11th March 2016

Women’s World Cup -free practice #1 (25 min)
Ryhmä 1 13:20 – 13:45

World Championship -free practice #1 (25 min)
Group "1": 13:50 – 14:15
Group "2": 14:20 – 14:45

Women’s World Cup -free practice #2 (10 min)
Group "1": 14:50 – 15:00

World Championship -free practice #2 (10 min)
Group "1": 15:05 – 15:15
Group "2": 15:20 – 15:30

Timetable Saturday 12th March 2016

Women’s World Cup - Qualifying (10 min)
Group "1": 10:00 – 10:10

World Championship - Qualifying (10 min)
Group "1": 10:15 – 10:25
Group "2": 10:30 – 10:40

World Championship Semifinals #1 11:20 (10 min + 2 laps)
World Championship Semifinals #2 11:50 (10 min + 2 laps)

Circuit maintenance 12.10-12.40

Last Chance Qualifier World Championship (8 minutes + 2 laps): 12:50

Final Women’s World Cup (10 minutes + 2 laps): 13:20

Final World Championship (15 minutes + 2 laps): 13:50

Price giving is to be held after finals.